Open Access
april 2010 On a Diophantine Equation of Stroeker
Florian Luca, Pantelimon Stănică, Alain Togbé
Bull. Belg. Math. Soc. Simon Stevin 17(2): 201-208 (april 2010). DOI: 10.36045/bbms/1274896199


In this paper, we prove that there are infinitely many positive integers $N$ such that the Diophantine equation $(x^2+y)(x+y^2)=N(x-y)^3$ has no nontrivial integer solution $(x,y)$.


Download Citation

Florian Luca. Pantelimon Stănică. Alain Togbé. "On a Diophantine Equation of Stroeker." Bull. Belg. Math. Soc. Simon Stevin 17 (2) 201 - 208, april 2010.


Published: april 2010
First available in Project Euclid: 26 May 2010

zbMATH: 1205.11038
MathSciNet: MR2663465
Digital Object Identifier: 10.36045/bbms/1274896199

Primary: 11D25 , 11G05

Keywords: Diophantine equations , Elliptic curves

Rights: Copyright © 2010 The Belgian Mathematical Society

Vol.17 • No. 2 • april 2010
Back to Top